Top 8 Allergy and Sinus – Allergy Medicine

Top 8 Allergy and Sinus – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. ALKA-SELTZER PLUS

#ad

Severe Sinus, Allergy & Cough, 24 Count, Alka-Seltzer Plus Maximum Strength Powermax Liquid Gels

#ad
ALKA-SELTZER PLUS #ad - Covered by bayer healthcare LLC-consumer health 60-day satisfaction guarantee. Powerful, headache, including sinus congestion, sneezing, multi-symptom relief for your worst allergies, and itchy, runny nose, sinus pressure, cough, watery eyes. New 25% smaller pill: alka-seltzer plus maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief. Fast relief so you can get back to your busy life. Get the fast, effective allergy symptom relief you need, when you need it. Use as directed.
BrandALKA-SELTZER PLUS #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5 Inches
Length3.5 Inches
Weight0.11 Pounds
Width1.5 Inches

2. Advil Respiratory

#ad

50 Count, Pack of 1, Pain Reliever / Fever Reducer, Advil Allergy & Congestion Relief

#ad
Advil Respiratory #ad - Otc relief for multi-symptom sinus and allergy needs including sinus pressure, sneezing, nasal swelling and congestion, runny nose and headache.

One pill dose to tackle the toughest allergy and congestion symptoms. Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies. Active ingredients chlorpheniramine maleate 4 mg, ibuprofen 200 mg NSAID, and phenylephrine HCI 10 mg. For use by those 12 years of age and older. Includes 50 one tablet dose packets of Advil allergy & Congestion relief, individually-wrapped coated tablets.
BrandAdvil Respiratory #ad
ManufacturerPfizer Consumer Healthcare #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730196017
Model305730196017

3. Natra-Bio

#ad

NatraBio Allergy & Sinus Homeopathic Formula | for Temporary Relief of Sinus Pressure & Pain, Hay Fever Allergies | Non-Drowsy | 60 Tabs, Congestion

#ad
Natra-Bio #ad - Easy to take: convenient, quick-dissolve tablets are non-drowsy, non-habit forming & easily absorbed. Customers say: love this product. Breathe easy: homeopathic helps provide temporary relief from congestion & other allergy symptoms. It works great. I just take 2 when allergies start to flare up. Complete: temporarily eases sinus pressure & pain, sneezing, runny nose & watery eyes. Natrabio quality: formulated & manufactured to OTC homeopathic standards; lab verified.
BrandNatra-Bio #ad
ManufacturerNatra-Bio #ad
Height4.13 Inches
Length1.18 Inches
Weight0.08 Pounds
Width2.17 Inches
Part Number4239406
Model4239406

4. Source Naturals

#ad

Allercetin Allergy & Sinus 48 Tablet Pack of 4

#ad
Source Naturals #ad - With ragweed, euphrasia, and sabadilla. For all ages. With histaminum and quercetin. Chew 1 tablet slightly and allow to dissolve in the mouth.
BrandSource Naturals #ad
ManufacturerSource Naturals #ad
Weight0.28 Pounds
Part NumberSN1196
ModelSN1196

5. Rite Aid

#ad

Maximum Strength, 24 Count | Antihistamine and Nasal Decongestant, Rite Aid Sinus & Allergy Relief PE Tablets

#ad
Rite Aid #ad - Multi-symptom relief: Relieves sinus pressure and congestion, sneezing, itchy eyes, and runny nose. Trusted brand: rite aid - delivering the products you need to lead a healthier life since 1962. Compare to sudafed pe: Get the same active ingredients as the national brand. Maximum strength: Get quick, effective relief from Rite Aid's allergy medicine.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number037000359067

6. Tylenol

#ad

24 ct, Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl

#ad
Tylenol #ad - Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages.

The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages. 24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies. From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older. Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height3 Inches
Length4.5 Inches
Width0.75 Inches
Part NumberJJ-2320
ModelJJ-2320

7. Mucinex

#ad

Fast Acting 12 Hour Severe Nasal Congestion Relief, Mucinex Sinus Max .75 oz in a Bottle, Sinus & Allergy Fast Acting Nasal Congestion Relief Spray

#ad
Mucinex #ad - Active ingredient: oxymetazoline hydrochloride 005%. What is it: this nasal spray 075 fl oz per bottle provides targeted nasal congestion relief due to upper respiratory allergies or hay fever.

Promotes nasal & sinus drainage. Uses: temporarily relieves nasal congestion due to a cold, hay fever or other upper respiratory allergies. Long lasting: lasts up to 12 hours, through the day or night. Temporarily relieves sinus congestion and pressure. Helps clear nasal passages; shrinks swollen membranes. Also available from mucinex: Mucinex Sinus-Max Clear & Cool Nasal Spray for severe nasal congestion relief. Key benefits: fast acting relief that lasts for up to 12 hours, non-drowsy and nasal congestion relief due to upper respiratory allergies or hay fever.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height4.75 Inches
Length1.25 Inches
Weight0.09 Pounds
Width1.81 Inches

8. Nature's Way

#ad

Nature's Way Umcka Allergy and Sinus Homeopathic Chewable Tablets- Cherry Flavor- 20 Count

#ad
Nature's Way #ad - Alpha sh supports the relief of allergy and sinus symptoms including sneezing, runny nose, nasal congestion, itchy watery eyes, and sinus pressure. Made with umcka pelargonium Sidoides 1x which is used traditionally in South African medicine. Trusted: from the same trusted brand that brings you Umcka ColdCare products. Complete: multi-action allergy, sinus, and cold formula. Great tasting: made in a great tasting cherry chewable tablet, and is non-drowsy.
BrandNature's Way #ad
ManufacturerEnzymatic Therapy, Inc. #ad
Height2 Inches
Length1.38 Inches
Weight0.05 Pounds
Width3 Inches
Part Number0033674121948
Model12194